# SDR ERY2001F00000

- Difficulty date: November 15, 2001
- Submitted: November 21, 2001
- Operation: General aviation
- Aircraft: N384P
- Make and model: Beech 58
- Aircraft serial: TH1888
- Engine: Cont IO550C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part serial: 684243
- Condition: Cracked
- Location: Engine
- Part time: 399 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE OIL LEAK, FOUND 3 INCH LONG CRACK IN CRANKCASE ABOVE NR 3 CYLINDER, CRACK SEEMS TO ORIGINATE FROM UPPER CASE LEFT AND EXTEND DOWNWARD.
